# SDR 2025FA0000789

- Difficulty date: November 26, 2025
- Submitted: November 28, 2025
- Operation: General aviation
- Aircraft: N663FL
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25163
- Aircraft time: 70,538 hours, 42,614 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Condition: Unstable
- Location: Zone 600
- Part time: 1,664 hours, 1,525 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AFT FUEL PUMP ON THE TANK #2 LOW PRESSURE LIGHT ILLUMINATED.   IAW AMM 28-22-41 PAG 501-506 GROUND FAULT INTERRUPTER RELAY "20" RESET WAS PERFORMED.
